Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Kidney affected after chemotherapy. How to recover?

r/s sir ji my friend s father who got multiple miloma, which dignosed by a senior doc of sms jaipur then after he was given a kimotheraphy but after 24 hr of kimo he got a serious effect on his kidney . according doc s it will take normaly 2 or 3 week to get recover but there is no more improvement in his condition after completion of one week. so pl pl pl suggest me the better way regards
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Nephrologist 's  Response
hi there,
Multiple myeloma patients are at risk of Kidney failure from multiple causes. after chemotherapy you can have tumor lysis syndrome, increased calsium level and even myeloma cast nephropathy. The doctor treating is the best judge based on the clinical profile and lot of other lab tests. as your doctor has told you wait for 2 to 3 weeks. in cases where kidney does not recover over this time kidney biopsy can be done to find out what has gone wrong.
Answered: Sat, 21 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor